CSpace
ontheproblemofbestrationalapproximationwithinterpolatingconstraintsii
Xu Guoliang; Li Jiakai
1990
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume8Issue:3Pages:241
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46273
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu Guoliang,Li Jiakai. ontheproblemofbestrationalapproximationwithinterpolatingconstraintsii[J]. journalofcomputationalmathematics,1990,8(3):241.
APA Xu Guoliang,&Li Jiakai.(1990).ontheproblemofbestrationalapproximationwithinterpolatingconstraintsii.journalofcomputationalmathematics,8(3),241.
MLA Xu Guoliang,et al."ontheproblemofbestrationalapproximationwithinterpolatingconstraintsii".journalofcomputationalmathematics 8.3(1990):241.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu Guoliang]'s Articles
[Li Jiakai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu Guoliang]'s Articles
[Li Jiakai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu Guoliang]'s Articles
[Li Jiakai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.